# SDR CA960412008

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech C90
- Engine: Pwa PT6A28
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 5030001121
- Condition: Cracked
- Location: Bolt Holes
- Part time: 10,172 hours
- Component: Beech, 5030001141
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE NOSE WHEEL WAS REMOVED FOR TIRE REPLACEMENT. THE WHEEL WAS DISASSEMBLED AND CLEANED AND READIED FOR INSPECTION. A MODERATE AMOUNT OF CORROSION WAS FOUND AND THE WHEEL HALF WAS DYE PENETRANT INSPECTED AND TWO CRACKS WERE FOUND LEADING AWAY FROM ONE OF THE BOLT HOLES. A VISUAL CRACK WAS NOTED AT ANOTHER OF THE BOLT HOLES.
